# SDR CA010725033

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 13,167 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7665103004041
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) APPROX. 10 MINS AFTER TAKEOFF UNUSUAL LOW WHISTLING SOUND NOTICED BY ONE OF PILOTS, FOLLOWED SHORTLY THEREAFTER BY NR 2 SERVO WARMING LIGHT ILLUMINATING & NR 2 HYDRAULIC PRESSURE CYCLING BETWEEN 1000 & 3000PSI. SWITCHED OFF #2 SERVO SWITCH AT WHICH TIME HYDRAULIC PRESSURE IND. RETURNED TO NORMAL (INDICATIVE OF LEAK AFT OF SERVO SHUTOFF VALVE. EMERG CHECKLIST FOR "LOSS OF HYD. PRESSURE" PREFORMED. PILOTS REVERSED COURSE&CARRIED OUT PRECAUTIONARY LDG W/O INCID.. POST FLT INSP REVEALED FLUID LEAKING OUT OF BELLY AREA AFT OF BAGGAGE COMPT & NR 2 HYDRAULIC RESERVOIR BELOW MIN.LEVEL. MAINT INVEST. FOUND FLUID LEAK FROM PINHOLE IN NR 2 TAIL ROTORPRESSURE TUBE.  TUBE REPL ALONG WITH HYDRAULIC PUMP DUE TO
